Approximation by modified Szasz-Mirakjan operators on weighted spaces


Ispir N., Atakut C.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.112, no.4, pp.571-578, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 112 Issue: 4
  • Publication Date: 2002
  • Doi Number: 10.1007/bf02829690
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.571-578
  • Keywords: Szasz-Mirakjan operator, order of convergence, weighted space

Abstract

The theorems on weighted approximation and the order of approximation of continuous functions by modified Szasz-Mirakjan operators on all positive semi-axis are established.